MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tip break occurred during preparation.Three 185cm pt guidewires were selected for use in a percutaneous coronary intervention in the left anterior descending (lad) artery.The first guidewire was removed from the packaging and the wire was noted to be damaged.The tip of the wire had no coating.The second and third guidewires were removed from the packaging and the tip broke during tip forming.The procedure was completed with another of the same device and there were no patient complications.
 
Additional Manufacturer Narrative
Describe event or problem: additional information.Evaluation method codes (1): updated from device not returned to device discarded.
 
Event or Problem Description
It was reported that a tip break occurred during preparation.Three 185cm pt guidewires were selected for use in a percutaneous coronary intervention in the left anterior descending (lad) artery.The first guidewire was removed from the packaging and the wire was noted to be damaged.The tip of the wire had no coating.The second and third guidewires were removed from the packaging and the tip broke during tip forming.The procedure was completed with another of the same device and there were no patient complications.It was further reported that the coating on the first guidewire was flaking.The third guidewire had flaking coating not a tip break as originally reported.These issues occurred outside the patient.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8731630
Report Number2134265-2019-07326
Device Sequence Number19463528
Product Code DQX
UDI-Device Identifier08714729471110
UDI-Public08714729471110
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0023594396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1